# SDR SWAA2022030274350

- Difficulty date: January 28, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 69,068 hours, 40,761 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Plate
- Part number: 453A26111
- Condition: Corroded
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD SCUFF PLATE NET ANCHOR CORRODED P/N 453A2611-1 / REPLACED NET ANCHOR PLATE PART# 453A2611-1 ISSUE TAG # A94946 PER HIPC 25-52-10-02
